# SDR DALA2025030401705

- Difficulty date: March 3, 2025
- Submitted: March 4, 2025
- Operation: Air carrier
- Aircraft: N377DN
- Make and model: Airbus A321-211
- Aircraft serial: 8856
- Aircraft time: 18,273 hours, 7,857 cycles
- System (JASC): 7500 · Engine Bleed Air System
- Part: Warning Message
- Condition: Illuminated
- Location: Bleed Air
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SHIP 3077 - ATB - DUE TO AIR ENG 2 BLEED FAULT. COULD NOT CONTINUE DUE ICING CONDITIONS AT DESTINATION. CORRECTIVE ACTION: INSTALLED PRV IPT/RPT SELECTOR CAP. NO OTHER ISSUES FOUND.(6977488)
